# SDR DALA2024062106290

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 84,263 hours, 11,103 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Part number: UNKNOWN
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DOOR 4R O2 PANEL BROKEN. CORRECTIVE ACTION: R/R O2 CONTAINER ASSY. AT 4R DOOR REF. A330 AMM 35-21 OPS CHECK GOOD. (5569951)
